Discussions that mention synthroid

Open to All Other Health Topics board


Judy,

I have had all those M.S. type symptoms too. It isn’t M.S. for me though. I have a series of pinched nerves from all the back and neck problems associated with my disease. As a result it can cause that. My disease itself can also cause that for a number of reasons.

I think they are saying if there is something attacking you this seems like an auto-immunes disease is suspected. I believe that thyroid diseases are considered auto-immunes diseases. I personally know a lot of people with thyroid disorders. Some older people used to have them removed years ago. Today they try to medicate some with drugs like Synthroid. These are for people with hyper and hypo. I’m not too sure what’s up with yours. I think the reason they are suggesting anti depressants is the low sides can be bad. Woman especially because of it’s effect on hormones can mood swing so rapid and extreme. Also included with this can be heart palpitations, anxiety, or weight gain or loss, ect… Bottom line I think someone at the doc’s office needs to do a better job finding or explaining exactly what’s wrong with you and the names for it. With all that is happening to you including the numbness on one side I wonder if it may not be a good idea for you to also monitor your blood pressure threw out the day too.

Anyway if I can be of any help let me know. Good luck and God Bless

John